# SDR 95FDEA00226

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9503-11 LEFT HORIZONTAL STABILIZER INTERSPAR SKIN (LWR SURFACE) IS DAMAGED BETWEEN STAB STA 151.81 AND STAB 169.81.  REPAIRED DAMAGED AREA ON LEFT HORIZONTAIL STAB LOWER SKIN IAW FEDEX SRM 55-10-3.
